Characterization of global Phragmén–Lindelöf conditions for algebraic varieties by limit varieties only

Tom 88 / 2006

Rüdiger W. Braun, Reinhold Meise, B. A. Taylor Annales Polonici Mathematici 88 (2006), 83-95 MSC: Primary 32U05; Secondary 31C10, 32C25. DOI: 10.4064/ap88-1-6

Streszczenie

For algebraic surfaces, several global Phragmén–Lindelöf conditions are characterized in terms of conditions on their limit varieties. This shows that the hyperbolicity conditions that appeared in earlier geometric characterizations are redundant. The result is applied to the problem of existence of a continuous linear right inverse for constant coefficient partial differential operators in three variables in Beurling classes of ultradifferentiable functions.

Autorzy

  • Rüdiger W. BraunMathematisches Institut
    Heinrich-Heine-Universität
    Universitätsstr. 1
    40225 Düsseldorf, Germany
    e-mail
  • Reinhold MeiseMathematisches Institut
    Heinrich-Heine-Universität
    Universitätsstr. 1
    40225 Düsseldorf, Germany
    e-mail
  • B. A. TaylorDepartment of Mathematics
    University of Michigan
    Ann Arbor, MI 48109, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek